RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 3, Issue 6  


Expository Surveys
Operator-valued measures and coefficients of univalent functions
V. I. Vasyunin, N. K. Nikol'skii
1

Research Papers
Abelian extensions of a complete discrete valuation field of finite height
B. M. Bekker
76
Estimates for solutions of the Dirichlet problem for a second-order quasilinear elliptic equation of nondivergence type near a corner boundary point
M. V. Borsuk
85
On the asymptotics of widths and of spectra of nonlinear differential equations
A. P. Buslaev
108
Asymptotics of the discrete spectrum of Hamiltonians of many-particle quantum systems in a homogeneous magnetic field
S. A. Vugal'ter, G. M. Zhislin
119
Maximum principle for parabolic systems
M. Marino, A. Maugeri
155
On the discrete spectrum of a quantum particle in an electrical and a homogeneous magnetic field
S. N. Solnyshkin
164
On a comparison between the Hausdorff measure and capacity
V. Ya. Èiderman
173
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019